# SDR SWAA2014020324823

- Difficulty date: January 13, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 10,586 hours, 6,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIDEWALL LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
